Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red streaks on the uvula,soreness around the Adam's apple - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help yu?
User :   I have a red streak on my uvula, when I touch the area around my adams apple it feels like is irritated, I have no fever
User :   I have no health insurance to see a doc any advise will be greatly appreciated
Doctor :   Do you have difficulty in swallowing or mastication
User :   no at all
User :   i have this for 3 weeks now
Doctor :   Do you have any symptoms that you feel you are not normal
User :   i do not have a cold or the flu
Doctor :   Do you have irritation or sputum coming out
Doctor :   from the mouth
User :   no
Doctor :   Are you on any medicines?
User :   no
Doctor :   are you sexually active
User :   I bought cloroseptic saurday
User :   yes
Doctor :   Do you have oral sex?
User :   no
Doctor :   What is your age?
User :   34
Doctor :   Do you have urinary symptoms?
User :   no
Doctor :   Weight and Height: ?
User :   215 5
User :   5"8

Doctor :   How many times do you brush daily
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor